will taking methadone and alcohol together make you feel sick to your stomach like you have to puke?
Yes.. Taking Methadone with alcohol will increase the amount of Methadone that's in your blood stream. It can cause you to vomit, it can belay your breathing and it can put you into a coma and even kill you. Doctors highly recommend to not consume alcohol while using any type of opioid/opiate. Hope this helps. You can also read the label and it should tell you not to take this medicine with alcohol because it can become fatal. I hope I helped! Happy Holidays!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Detox cold turkey 95 mg off methadone, only option left, so acepting this we need advice, tips help!
Posted 15 May 2010 • 5 answers
Posted 16 Aug 2010 • 3 answers
Posted 22 Oct 2010 • 1 answer
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 4 answers
Opana oxy&methadone 400mg a day.3 days no methadone 24 hr no opana took suboxone got very sick help?
Posted 30 Mar 2011 • 3 answers